Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/14409
Title: Robust synchronization of fractional-order complex dynamical networks with parametric uncertainties
Authors: Wong, WK 
Li, H
Leung, SYS 
Keywords: Complex networks
Fractional-order system
Interval system
Linear matrix inequalities (LMIs)
Synchronization
Issue Date: 2012
Publisher: Elsevier Science Bv
Source: Communications in nonlinear science and numerical simulation, 2012, v. 17, no. 12, p. 4877-4890 How to cite?
Journal: Communications in Nonlinear Science and Numerical Simulation 
Abstract: The study investigates robust synchronization of fractional-order complex dynamical networks with parametric uncertainties. Based on the properties of the kronecker product and the stability of the fractional-order system, the robust synchronization criteria are derived by applying the nonlinear control. These criteria are in the form of linear matrix inequalities which can be readily solved by applying the LMI toolbox. The coupling configuration matrix is not necessary to be symmetric or irreducible, and the inner coupling matrix needs not to be symmetric, diagonal or positive definite. Two numerical examples are provided to demonstrate the validity of the presented synchronization scheme.
URI: http://hdl.handle.net/10397/14409
DOI: 10.1016/j.cnsns.2012.05.020
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

33
Last Week
1
Last month
0
Citations as of Aug 11, 2018

WEB OF SCIENCETM
Citations

29
Last Week
0
Last month
1
Citations as of Aug 17, 2018

Page view(s)

46
Last Week
0
Last month
Citations as of Aug 13, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.